# SDR UPS01236183

- Difficulty date: June 14, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65216518
- Part serial: TAG322163
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 FLAP TRACK FWD ATTACH LUG HAS CORROSION ON BORE LANDING GEAR FWD TRUNNION SUPPORT BEARING PIN.  ATTACH LUG REPLACED.
